MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160333
Medical Device Problem Codes Break (1069); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot 2303100264 was reviewed and no anomalies related to the reported issue were observed.The reported lot number was manufactured in 2023 with thread design, however according to the review of the returned device, the hub of the returned device was a wing design.Therefore, the lot number reported by the customer doesn¿t match to the returned device.Upon device evaluation, reported issue of breakage was not observed; however, the reported condition of cannot connect to hub was observed.A corrective and preventive action has been initiated to further investigate this issue.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they were not able to securely attach the tubing or clave to umbilical catheter hub.Per customer, they had previously been able to secure tubing.The customer further stated that when the line was removed, the hub of line found to be broken.There was no harm reported.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20631678
Report Number1423537-2024-00292
Device Sequence Number12596792
Product Code FOS
UDI-Device Identifier20884527005182
UDI-Public(01)20884527005182(17)280105(10)2303100264
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160333
Device Catalogue Number8888160333
Device Lot Number2303100264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown